An overdose is defined as the intentional or accidental ingestion of a drug over the normal or recommended amount. The body responds with severe symptoms.
Situations arise where too much of a drug is taken and the person will slip into an overdose. In many cases, the person overdosing is with other people who are also taking drugs or who are intoxicated. This can mean that reaction times, understanding of the dangerous situation at hand and knowing what to do in an emergency are affected. Overdosing on a drug is not often something that is intentional. Risk factors for overdosing on a drug include drug binging, combination drug use, taking the drug alone or adverse reactions to adulterant substances.
Seek immediate medical care if you believe you have overdosed on oxycodone. This eMedTV page provides a list of possible overdose symptoms (such as.
Newport, KY: Xanodyne Pharmaceuticals, Inc.;2006 February. Roxicodone Tablets, Oral Solution and Liquid Concentrate.
Stamford, CT: Purdue Pharma L.P.;2007 November. Oxycontin.
Roxicodone Tablet. Newport, KY: Xanodyne Pharmaceuticals, Inc.;2006 March.